| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 407652, lead, implanted: (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) may have been oversensing electromagnetic interference.The crt-d remains in use.No patient complications have been reported as a result of this event.